It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-27-2004, 09:59 AM   #1
Senior Member
(female)
 
Join Date: Jun 2004
Posts: 110
Janice1033 HB User
New Meds.?? No injections!!!

Hi everyone:

Well another trip down south and more MEDS!!!. I went down all prepared to have these injections done, went into the office and the first words I heard the nerosurgeon say there was nothing surgically they can do to fix my back right now. Severe DDD and a buldging disc with bone spurs. Now dont get me wrong I am happy with no surgery or the injections for that matter but now I am on a new med called Gabapentin 400mg twice a day as well as the Bextra. I asked how long for this and was told I had six months worth so I guess it is for a long time.

I was expecting to have the injections done but he said he would save them for when I got worse and that he expected that would happen. I am very restricted as to what I am alowed to do which frustrates me but I am really hoping that these pills will help me get through each work day.

I took one last night and I am still feeling the effects from it today so I am afraid to take another one this morning. Does anyone else take this stuff and did it work for you and did you have any funny side effects??

Sorry this is long but I would really like anyones opinon on all of this I am really frustrated but I cant keep going on to DH as I think he is getting just as frustrated as I am about all of this and doesnt really want to hear any more, still cares just cant really understand. Thanks for any input you all may have.

Take care:
Janice

 
Sponsors Lightbulb
   
Old 08-27-2004, 10:17 AM   #2
Senior Member
 
Join Date: Aug 2004
Posts: 152
Stormy01 HB User
Re: New Meds.?? No injections!!!

Hi Janice,

Gabapentin is the generic name for Neurontin or is it the other way around? Anyway, it is actually a seizure medication that just happens to work quite well for nerve pain. I also take it and feel rather loopy for about eight hours, then it wears off and I'm fine. You may become accustomed to it over time, although I haven't, but I only take it sporadicly when my leg is aching. It's a normal side effect, so don't worry. I guess it will become a question of whether you can tolerate the side effects. I don't take it if I'm going to drive. I have driven with it and found it a real challenge and it frightened me because I don't want to lose my license because god forbid something happened while I was on it. Instant DUI in some States. Just be careful with it and you'll be fine. I hope it helps you!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1120), gmak (131), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!